MathSciNet Relay Station
MathSciNet bibliographic data
MR280374 (43 #6094) 02.74
Martin, D. A.; Pour-El, M. B. Axiomatizable theories with few axiomatizable extensions. J. Symbolic Logic 35 1970 205–209.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement